# SDR HEEA968182

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304401
- Condition: Lights Inop
- Location: Inst Lights
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT LIGHTS ON 1/2 WORK. FOUND 4 BURNT LAMPS.  PERFORMED PRELIMINARY INSPECTION.  REPLACED 4 EACH LAMPS.  PERFORMED COMPLETE CALIBRATION AND ALIGNMENT.  BENCH CHECK GOOD.
